# SDR HEEA954344

- Difficulty date: February 14, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- Engine: Pwa PT6T3B
- System (JASC): 7250 · Turbine Section
- Part: Engine
- Part number: 3017600
- Condition: Malfunction
- Location: Power Section
- Part time: 12,584 hours
- Stage of operation: IN
- Nature of condition: R, M
- Precautionary procedure: K

## Discrepancy

COMPRESSOR STALL FOLLOWED BY RISE IN ITT TO NEAR 900 DEGREES N1 ABOUT 80-84%.
